MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; WC, K4, 18", SB DDLA, ELR

MEDLINE INDUSTRIES LP; WC, K4, 18", SB DDLA, ELR
Catalog Number K4186N24E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the "his ring finger got caught in the chair as he tried to steady himself to sit and it cut half of his finger off.He had several surgeries and endured a lot of pain".No additional information is available, despite attempts to obtain more information.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
"finger got caught in the chair.".

Common Device Name
WC, K4, 18", SB DDLA, ELR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22883134
Report Number1417592-2025-00405
Device Sequence Number12977066
Product Code IOR
UDI-Device Identifier00080196306117
UDI-Public00080196306117
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberK4186N24E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown